... to the FAD? She now has SJs and Mersa and will always have it. It's ruined her life!!! Kim Herdt. So who do i write too. Trying to write to the FAD, Anyone knows the address please send it this way. Thank you!
That is very unfortunate and I'm very sorry for your daughter and your family. What a horrible thing to happen. Stevens Johnson Syndrome is a listed side effect of Dilantin. It doesn't happen often but it does happen. MRSA is an infection but was unlikely to have been caused by Dilantin. You can report to The FDA by phone 1-800-332-1088 or by mail to MedWatch, 5600 Fishers Lane, Rockville, MD 20857. You can also report online at FDA.gov.
DaZoobaby gave you some excellent information. You can also look to the right side of this page for the blue box "FDA Consumer Updates" and click on the "more FDA updates." It can guide you through the process of filing a complaint. I hope and pray your daughter improves and you can finally get some answers.
Dilantin is made (brand name ) by Parke-Davis I took it for a long time I am so sorry it can cause some harsh side effects, but I am afraid medications all have the potential to cause good in one person and be totally different for another person, I wasn't being nasty by telling you Parke-Davis makes this I would think they would be interested as well I don't have an updated address likely outdated Parke-Davis a division of Warner lambert use tone in NJ-with best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2009 • 1 answer
Posted 23 Apr 2010 • 2 answers
Posted 30 Oct 2011 • 4 answers
Posted 23 Feb 2014 • 4 answers
Posted 6 Feb 2015 • 1 answer